# SDR DALA2023060804675

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 23 hours, 4 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3422 DRILLED 82 DEG COUNTERSINK INSTEAD OF 100 DEG COUNTERSINK DURING INSTALLING OF INTERCOSTALS BETWEEN STRINGER 1 AND 2 LEFT AND RIGHT BETWEEN FRAME 60 AND 61. CORRECTIVE ACTION: ER/A 609330-14. (2805722)
